# SDR AALA20131204011

- Difficulty date: November 25, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 68,897 hours, 23,854 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE AFT HINGE FITTING PREVENTATIVE MODIFICATION, ECO F1566, ON THE NR 1 PYLON ONE FASTENER HOLE THROUGH THE FITTING & STRUCTURE WAS OVERSIZED & HFEC INSPECTED.  REMOVED CRACK BY ENLARGING HOLE, VERIFIED CRACK REMOVAL BY HFEC INSPECTION, INSTALLED FREEZE PLUGS & INSTALLED REPAIR DOUBLER IAW EA B757-54-032771.
